skin-hair-icon

Black spot due to acne

I had a black spot which happened after healing of a pimple on the middle of my forehead. I used melacare for treating it. It started fainting and suddenly yoday morning, I found that the spot is again appeared. Kindly help me with the medication.
views-icons 64 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Venu Kumari
Trichologist 11 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Have you consulted doctor or using over the counter medicine? Dark spots, discoloration, uneven skin tone all ruin your complexion. This is known as hyperpigmentation in medical terms. It’s a condition caused by increased levels of melanin, the pigment in the body that determines skin color. They are usually common in people who have acne and develop black spots when acne resolves. It is also caused due to sun exposure, certain over the counter medications, hormonal imbalances and certain food groups. There are a wide range of treatments for hyperpigmentation.The success depends on the cause of the hyperpigmentation. Strict sun protection and use of sunscreen are required in order to prevent worsening and recurrence of hyperpigmentation before, during and after treatment. Visit a dermatologist in your area so that he/she can access the extent of your hyperpigmentation and make a customised treatment plan. The treatment for black spots could include topical medications, use of serums according to your skin type and cosmetic procedures such as chemical peels & laser pulsed light therapy. It is very important to choose the right doctor and the right treatment when it comes to laser procedure. You can contact a dermatologist/cosmetologist in your area who are experienced in cosmetic procedures and laser treatments.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO